Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The concept of a simple point of an abstract algebraic variety


Author: Oscar Zariski
Journal: Trans. Amer. Math. Soc. 62 (1947), 1-52
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0021694-1
MathSciNet review: 0021694
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, On the composition of fields, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 482-487. MR 0007007 (4:71f)
  • [2] -, On the theory of local rings, Ann. of Math. vol. 44 (1943) pp. 690-708. MR 0009603 (5:171d)
  • [3] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 54-106. MR 0016094 (7:509h)
  • [4] I. S. Cohen and A. Seidenberg, Prime ideals and integral dependence, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 252-261. MR 0015379 (7:410a)
  • [5] W. Krull, Idealtheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 4, no. 3, Berlin, 1935.
  • [6] -, Zum Dimensionsbegriff der Idealtheorie, Math. Zeit. vol. 42 (1937) pp. 745-766.
  • [7] -, Dimensionstheorie in Stellenringen, J. Reine Angew. Math. vol. 179 (1938) pp. 204-226.
  • [8] S. MacLane, Modular fields, I, Separating transcendence bases, Duke Math. J. vol. 5 (1939) pp. 372-393. MR 1546131
  • [9] F. K. Schmidt, Über die Erhaltung der Kettensätze der Idealtheorie bei beliebigen endlichen Körpererweiterungen, Math. Zeit. vol. 41 (1936) pp. 443-450. MR 1545632
  • [10] B. L. van der Waerden, Moderne Algebra, vol. 2, Berlin, 1931.
  • [11] O. Zariski, Some results in the arithmetic theory of algebraic varieties, Amer. J. Math. vol. 61 (1939) pp. 249-294. MR 1507376
  • [12] -, Algebraic varieties over ground fields of characteristic zero, Amer. J. Math. vol. 62 (1940) pp. 187-221. MR 0000611 (1:102d)
  • [13] -, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 490-542. MR 0008468 (5:11b)
  • [14] -, The theorem of Bertini on the variable singular points of a linear system of varieties, Trans. Amer. Math. Soc. vol. 56 (1944) pp. 130-140. MR 0011572 (6:186a)
  • [15] -, A new proof of Hilbert's Nullstellensatz, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 362-368. MR 0020075 (8:499g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021694-1
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society